# SDR UALA2012011600312

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,128 hours, 10,736 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN MATERIAL REQUIRES REPAIR AT STA 246 AT BL-0 ON THE LOWER WEB.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR IAW PD 67-53-055 AND UNITED ECRA 5310-05437 BY INSTALLING NEWLY FABRICATED DOUBLER, FILLER, SHIMS AND PART MARKING AREA FOR FUTURE EASY IDENTIFICATION.  NO DEVIATIONS NOTED.
